# SDR SWIA202157046

- Difficulty date: January 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME AT APPROXIMATELY FS863 STGR26L Â€“ STGR26R CORRODED   (C-CHECK) RO 3/25/2021    PERFORMED FRAME REPAIR ON FS863.00 FROM STRINGER 26-26R. REF. CRJ 700 SRM 51-42-06-001-001-A01  AND REO 670-53-51-201, REV -- DATED 2021-02-22. / PRESSURE CHECKS GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY "STRUCTURAL MAJOR REPAIR" (**RII**) / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
